Please use this identifier to cite or link to this item:
Title: Online capacitated interval coloring
Authors: Epstein, L
Erlebach, T
Levin, A
First Published: 2009
Citation: SIAM JOURNAL ON DISCRETE MATHEMATICS, 2009, 23 (2), pp. 822-841
DOI Link: 10.1137/070682496
ISSN: 0895-4801
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.